Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Search Forums

Notices

Showing results 1 to 1 of 1
Search took 0.00 seconds.
Search: Posts Made By: nikitaz
Forum: Mobic 07-25-2010, 03:41 AM
Replies: 1
Views: 9,480
Posted By nikitaz
Mobic makes me sleepy

I just started taking Mobic in the morning and I'm either asleep or a walking zombie! I'm going to switch to taking it after dinner so that I have some energy during the day. :D
Showing results 1 to 1 of 1

 
Forum Jump

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:56 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.